Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A Scale-Free Network Evolution Model Based on the Growth Characteristics of Social Networks

Year:    2018

Journal of Information and Computing Science, Vol. 13 (2018), Iss. 2 : pp. 125–130

Abstract

In this paper, based on the classic BA scale-free network model, we proposed a new evolution model that gives a more realistic description of the people’s behavior on social networks. In the process of growth, there are local preferential attachment mechanisms and random attachment or removal between the old and new edges. We proved that the extended model follows the power-law distribution and the power exponent is between 2 and 3, which provides a theoretical support for analyzing the similar social network. Compared with the classic BA model, the extended model has a smaller average path length and a larger clustering coefficient, which is more consistent with the real social network.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22454

Journal of Information and Computing Science, Vol. 13 (2018), Iss. 2 : pp. 125–130

Published online:    2018-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords: